, Volume 39, Issue 1, pp 13-28,
Open Access This content is freely available online to anyone, anywhere at any time.
Date: 17 Nov 2012

Localization and Schrödinger Perturbations of Kernels


We study iterations of integral kernels satisfying a transience-type condition and we prove exponential estimates analogous to Gronwall’s inequality. As a consequence we obtain estimates of Schrödinger perturbations of integral kernels, including Markovian semigroups.

The research was partially supported by grants MNiSW N N201 397137, MNiSW N N201 422539, ANR-09-BLAN-0084-01.